# SDR HEEA075573

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Aircraft time: 6,117 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064101900
- Part serial: 6125
- Condition: Weak
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GARBLED AND WEAK. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT HAD TOO MUCH POWER OUT BUT GOOD MODULATION.  THEN MODULATORS BECAME VERY WEAK AND DISTORTED.  FOUND Q121, Q122 TRANSISTORS BAD.  REPLACED Q121 AND Q122 TRANSISTORS.  ADJUSTED MIC GAIN AND SIDETONE. REPAIRED.  FOUND MEMORY NOT WORKING DUE TO BROKEN FOIL ON SW102 SWITCH.  REPAIRED BROKEN FOIL.  REPAIRED.  BENCH CHECK GOOD.
